Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Continuous cough, chlorine taste in mouth, occasional fever, no improvement with medicines. Help?

I ve had a cough for four weeks and it has a chlorine/bleach taste. Have been to a doctor about 10 days ago and he gave me corticosteroid nasal spray , claiming that my persistant cough was sinusitis . Things aren t really getting better and the constant coughing has been accompanied by fever of up to 103 at times. I suspect pneumonia . I have also caused my neck and back disk herniations to become worse and have fractured or pulled a muscle in my rib. Had enough...please help
Asked On : Fri, 28 Dec 2012
Answers:  1 Views:  284
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
From history it seems that you are having acute lower respiratory tract infection and require urgent attention to prevent pneumonia.
Go for blood work and if require x-ray chest.
Consult physician and get examined.
After all reports he will go for specific antibiotic medicine course.
Take some cough suppressant syrup as well.
Ok and take care.
Answered: Wed, 7 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor